# SDR DXTA2023113010188

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680A
- Aircraft serial: 6800113
- Aircraft time: 14,551 hours, 9,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR DROPS DOWN QUICKLY WHILE OPENING.  OPS CHECK MAIN ENTRY DOOR AND CABLE TENSIONS IAW CE 680 AMM 52-10-50. CABLE TENSIONS ARE WITHIN LIMITS AND DOOR FUNCTIONS NORMALLY
